MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3581
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The samples were received.The investigation is still pending.
 
Event or Problem Description
The event involved an oncology kit w/spinning spiros, c-clip, red cap that disconnected from the bd pump set during infusion of vincristine and nelarabine resulting in a leak of medication.The event occurred 9 minutes into the infusion.The exact location of the disconnection is the male luer of the bd/carefusion set connection to the female luer connection of the spiros.The medication came into contact with the patient or health care provided.The spill was cleaned per facility protocol.The spiros was replaced, and the drug resumed.
 
Additional Manufacturer Narrative
Eight (8) new list# ch3581, oncology kit w/spinning spiros®, c-clip, red cap.Lot# 4711975 and one (1) new bd alaris pump infusion set, ref # 2420-0007, lot# 20033329 were received for evaluation.As received, no damage or anomalies were identified on any of the returned samples.All returned spiros were functionally tested and met product performance specifications.The luers of all the returned devices were measured and found to meet iso standards.No leaks or disconnections occurred during functional testing.Without the return of any used devices, the reported complaint of a disconnection resulting in leakage could not be confirmed or replicated.A device history review for lot# 4711975 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
ONCOLOGY KIT W/SPINNING SPIROS, C-CLIP, RED CAP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10135650
Report Number9617594-2020-00169
Device Sequence Number14358113
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public(01)00887709079243(17)250101(10)4711975
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Catalogue NumberCH3581
Device Lot Number4711975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD/CAREFUSION PUMP SET; NELARABINE, UNK MFG; VINCRISTINE, MFR UNK